# SDR RIVA0000001

- Difficulty date: February 12, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N365PA
- Make and model: Boeing 727225
- Aircraft serial: 20628
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 401602714
- Part serial: 1475
- Condition: Binding
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE ELEVATOR CONTROL INPUT REQUIRED DURING LANDING FLARE. MAINTENANCE VISUALLY INSPECTED CABLES AND PULLEYS, NO DAMAGE NOTED.  FERRIED AIRCRAFT TO MAINTENANCE BASE.  REMOVED AND REPLACED ELEVATOR FEEL UNIT AND ELEVATOR PACK FILTERS.  PERFORMED ALL OPERATIONAL CHECKS AND FUNCTIONAL CHECKS IAW BOEING MM 27-30-0, 27-30-81, AND 27-20-11.  ALL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE. (X)
